MAUDE Adverse Event Report: STRYKER GMBH RADIO CAPITELLUM SMALL, LEFT; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

STRYKER GMBH RADIO CAPITELLUM SMALL, LEFT; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Model Number 410-0001
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Injury (2348)
Date of Event 02/04/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
It was reported by the patient's attorney that allegedly following her replacement surgery the patient began to experience increasing pain and decreased function in her elbow and her surgeon confirmed loosening of the radial head prosthesis.It is further alleged that during the revision surgery on (b)(6) 2015 the surgeon found the radial head component to have dislocated/disassociated from the radial stem.Allegedly the radial head component was revised with another stryker radial head component.
 
Additional Manufacturer Narrative
Correction: refer to h6 patient code the reported event that radio capitellum small, left was alleged of 'implant - dislocated' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event such as x-rays, patient details, patient activity levels.As well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material or manufacturing problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
RADIO CAPITELLUM SMALL, LEFT
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9981152
Report Number0008031020-2020-01381
Device Sequence Number4442208
Product Code JDB
UDI-Device Identifier00886385025940
UDI-Public00886385025940
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K070236
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2015
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/31/2015
Device Model Number410-0001
Device Catalogue Number4100001
Device Lot Number22193301
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer05/20/2020
Initial Report FDA Received Date04/21/2020
Supplement Report FDA Received Date06/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR